# SDR 6D1R202305090136

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Filed by: Gulfstream Aerospace Corporation, repair station 6D1R324D
- Aircraft: N500XX
- Make and model: Gulstm 500
- Aircraft serial: 72040
- Aircraft time: 1,225 hours, 767 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 650000422
- Part serial: 6500004200064
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,225 hours, 767 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

GULFSTREAM GVII-G500 N500XX, SN: 72040 - CUSTOMER REPORTED LOSS OF CABIN PRESSURIZATION. ONLY CREW WAS ONBOARD WITH NO PASSENGERS AND DID NOT REQUIRE MEDICAL ATTENTION.
